Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 26, Number 2

All articles in this issue are freely accessible.

The twenty-sixth summer meeting of the American Mathematical Society
E. J. Moulton.
Bull. Amer. Math. Soc. 26 (1919), 49-66
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Form of the number of subgroups of prime power groups
G. A. Miller.
Bull. Amer. Math. Soc. 26 (1919), 66-72
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560248
On the rectifiability of a twisted cubic
Tsuruichi Hayashi.
Bull. Amer. Math. Soc. 26 (1919), 73-75
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560249
Some generalizations of the satellite theory
R. M. Winger.
Bull. Amer. Math. Soc. 26 (1919), 75-79
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560250
Notes
Bull. Amer. Math. Soc. 26 (1919), 87-93
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 26 (1919), 94-96
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A History of Mathematics, by Florian Cajori.
Reviewer: G. A. Miller
Bull. Amer. Math. Soc. 26 (1919), 79-85
Review information
Full-text PDF Free Access
Tratado Elemental de Goniometria, by J. de Mendizabal Tamborrel.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 26 (1919), 86
Review information
Full-text PDF Free Access
Mathematische Spiele, by W. Ahrens.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 26 (1919), 86
Review information
Full-text PDF Free Access
American Mathematical Society